Follow
Rza Mustafayev
Rza Mustafayev
Karamanoglu Mehmetbey University, Department of Mathematics
Verified email at kmu.edu.tr
Title
Cited by
Cited by
Year
Boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Complex variables and elliptic equations 55 (8-10), 739-758, 2010
1772010
On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces
A Akbulut, V Guliyev, R Mustafayev
1232012
Boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Potential Analysis 35 (1), 67-87, 2011
1012011
A note on maximal commutators and commutators of maximal functions
M Agcayazi, A Gogatishvili, K Koca, R Mustafayev
Journal of the Mathematical Society of Japan 67 (2), 581-593, 2015
792015
Fractional integrals on spaces of homogeneous type.
VS Guliev, RC Mustafaev
Tr. Azerb. Mat. Obshch., 2, 2, 50-69, 1996
52*1996
Fractional integrals in spaces of functions defined on spaces of homogeneous type.
VS GULIYEV, RC MUSTAFAEV
Anal. Math. 24 (3), 181-200, 1998
51*1998
Some new iterated Hardy-type inequalities
A Gogatishvili, R Mustafayev, LE Persson
Journal of Function Spaces and Applications 2012, 2012
492012
Weighted iterated Hardy-type inequalities
A Gogatishvili, R Mustafayev
arXiv preprint arXiv:1503.04079, 2015
462015
Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces
VS Guliyev, T Karaman, RC Mustafayev, A Şerbetçi
Czechoslovak Mathematical Journal 64 (2), 365-386, 2014
422014
New pre-dual space of Morrey space
A Gogatishvili, RC Mustafayev
Journal of Mathematical Analysis and Applications 397 (2), 678-692, 2013
392013
On boundedness of sublinear operators in weighted Morrey spaces
RC Mustafayev
Azerbaijan Journal of Mathematics 2 (1), 66-79, 2012
372012
Some new iterated Hardy-type inequalities: the case
A Gogatishvili, R Mustafayev, LE Persson
Journal of Inequalities and Applications 2013, 1-29, 2013
362013
Dual spaces of local Morrey-type spaces
A Gogatishvili, R Mustafayev
Czechoslovak mathematical journal 61 (3), 609-622, 2011
282011
Weak-type estimates in Morrey spaces for maximal commutator and commutator of maximal function
M AǦCAYAZI, A GOGATISHVILI, R MUSTAFAYEV
Tokyo Journal of Mathematics 41 (1), 193-218, 2018
212018
Stein–Weiss inequalities for the fractional integral operators in Carnot groups and applications
VS Guliyev, RC Mustafayev, A Serbetci
Complex Variables and Elliptic Equations 55 (8-10), 847-863, 2010
182010
Boundedness of the anisotropic maximal and anisotropic singular integral operators in generalized Morrey spaces
VS Guliyev, RC Mustafayev
Acta Mathematica Sinica, English Series 27 (12), 2361-2370, 2011
152011
On weighted iterated Hardy-type inequalities
R Mustafayev
Positivity 22, 275-299, 2018
142018
Embeddings between weighted Copson and Cesŕro function spaces
A Gogatishvili, R Mustafayev, T Ünver
Czechoslovak Mathematical Journal 67, 1105-1132, 2017
142017
Iterated Hardy-type inequalities involving suprema
A Gogatishvili, R Mustafayev
arXiv preprint arXiv:1504.03932, 2015
142015
Multidimensional reverse Hardy inequalities.
RM A. Gogatishvili
Math. Ineq. $\&$ Appl. 15 (1), 1-14, 2012
122012
The system can't perform the operation now. Try again later.
Articles 1–20